Journal of Differential Geometry

The theory of quasi-Sasakian structures

D. E. Blair

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 1, Number 3-4 (1967), 331-345.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428097

Digital Object Identifier
doi:10.4310/jdg/1214428097

Mathematical Reviews number (MathSciNet)
MR0226538

Zentralblatt MATH identifier
0163.43903

Subjects
Primary: 53.72

Citation

Blair, D. E. The theory of quasi-Sasakian structures. J. Differential Geom. 1 (1967), no. 3-4, 331--345. doi:10.4310/jdg/1214428097. https://projecteuclid.org/euclid.jdg/1214428097


Export citation